The Annals of Mathematical Statistics

Maximum Likelihood Estimation with Incomplete Multivariate Data

Irene Monahan Trawinski and R. E. Bargmann

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 2 (1964), 647-657.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703562

Digital Object Identifier
doi:10.1214/aoms/1177703562

Mathematical Reviews number (MathSciNet)
MR182096

Zentralblatt MATH identifier
0129.11503

JSTOR
links.jstor.org

Citation

Trawinski, Irene Monahan; Bargmann, R. E. Maximum Likelihood Estimation with Incomplete Multivariate Data. Ann. Math. Statist. 35 (1964), no. 2, 647--657. doi:10.1214/aoms/1177703562. https://projecteuclid.org/euclid.aoms/1177703562


Export citation